MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON 5 PRO; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON 5 PRO; OVDS
Model Number TV60ML
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: patient age/date of birth: unknown as information was not provided.Patient gender: unknown as information was not provided.If implanted, give date: not applicable, as the healon 5 pro is not an implantable device.If explanted, give date: not applicable, as the healon 5 pro is not an implantable device.The device was not returned for analysis as the product was discarded.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported a patient experienced capsular entrapment syndrome, experiencing some level of 2-3 diopter shifts following cataract surgery, requiring an immediate post-operative yag laser for correction.Issue was a result of residual healon 5 pro ovd remaining in the eye, potentially posterior to the iol, following surgery, even after what the surgeon describes as meticulous ia removal.The patient is doing fine, and progressing nicely according to the surgeon, and he has made the clinical decision to return to usage of the healon duet pro ovd product as a solution.Product was discarded and is not being returned.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
HEALON 5 PRO
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key10364834
Report Number3004750704-2020-00038
Device Sequence Number2330357
Product Code LZP
UDI-Device Identifier05050474636996
UDI-Public(01)05050474636996(17)230131(10)UH31112
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberTV60ML
Device Catalogue NumberTV60ML
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005